It is near the end of Day 5, and I definitely started to notice the dry skin side effect today. I woke up with my face a little flakey, and I used my Neutrogena moisturizer before I put on my makeup. Needless to say, my makeup looked terrible. It attached to the clumps of dead skin/flakes and looked patchy and gross. I also had to keep applying Carmex bec...
I think the accutane may start to be kicking in, although it is hard to tell. My lips feel a little dry (almost like a sunburnt type of feeling). However, I also have been biting my lips a lot so it may just be because of that. I am soooo, soooo tired. I forced myself to finally get out of bed at 2p.m. but I could have continued to sleep easily. I hope th...
Hello! I am currently taking 30mg twice a day of Claravis for my acne. Days 1-3 of accutane I didn't really experience any side effects but a mild headache and being a little more sleepy than usual. No dry skin or dy lips. However, I did feel a little achey and weak.
0 user(s) viewing
0 members, 0 guests, 0 anonymous users